# SDR UALA2012101705935

- Difficulty date: October 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,168 hours, 12,107 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 300710303
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 1 ENGINE VISUAL INSPECTION FOUND STATIC FUEL LEAK COMING FROM FLANGE AT SIX O'CLOCK BETWEEN COMBUSTION SECTION AND TURBINE.  REPLACED DISTRIBUTION VALVE.
